50-year-old man drank a bottle of Viagra and disappeared in an unknown direction

50-летний мужчина выпил бутылку Виагры и пропал в неизвестном направлении

In the scientific journal JAMA Ophthalmology told about the strange side effects of the drug for the treatment of erectile dysfunction.

It is reported Today.

According to doctors, they have studied the health status of the 50-year-old man who drank a bottle of liquid sildenafil (mainly produced under the brand name “Viagra” and “Revatio” ). He exceeded the recommended dose more than nine times. Among the side effects of the drug are temporary problems with vision.

Two months later he went to the ophthalmologist with complaints of decreased vision in the dark, and photophobia. In both eyes he had blind spots in the form of bagels. Two days later the medical procedures the first two symptoms have gone, but “bublykove” spots left. The patient admitted that he often used the drug and have noticed myself an increased sensitivity to light after taking the medicine.

Professor of pharmacology and toxicology, Jamie Alan from Michigan state University noted that most people have a similar symptoms disappear after discontinuation of the drug. However, the expert finds it difficult to say what will happen in case of regular overdose. “Only time will tell, reversible if the patient’s condition or not,” he said.

Doctors are unable to say exactly recovered if the patient, as it came to the re-appointment.

Informed scientists call an unexpected method to prevent impotence.

Share